Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

RamiT

Memory loss with accutane?!

Recommended Posts

I finished the 2nd month of my accutane treatment, and I'm entering now the 2nd week of the 3rd month... Everything seemed normal until I came back to school and had to "use" my brain and start studying as usual. But i found out that I couldn't focus as I used to do, I even couldn't remember details I should know for my exams. So basically I am suffering from short term memory loss, and It's making me nervous! I'm about to take my SAT exam and work on my finals!! My acne didn't totally heal but it's getting better. Do i have to stop the treatment? I don't want to suffer from this forever!!! Please help me

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×